# SDR UALA2010012600323

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 68,659 hours, 19,916 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 1B30517913
- Part serial: 680
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REQUIRED 8 QUARTS UPON ARRIVAL.  ENG LEAK CHECK REVEALED A HOLE IN OIL PUMP CASE.  REMOVING PUMP AWAITING PART, 615-9009 ON AOG K6781. REPLACED LUBE AND SCAV PUMP. RAN ENG AND ADJUSTED THE PRES TRIM VALVE. OPS ARE NORMAL.
